# SDR SWIA200819522

- Difficulty date: January 15, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 25,424 hours, 23,724 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER PIVOT PIN HAS CORROSION, FOUND AT C-CHECK.  REPLACED STABILIZER PIVOT PIN AS REQUIRED PER CRJ200 AMM 55-10-00-000/400-801 SUBTASK 55-10-00-020/420-001.
